


Archive (Printed Edition)




























Acta Univ. M. Belii Ser. Math. 1 (1994), pp. 27-32. | Download full version |
Received on 3. February 1992
Published online on 1. December 2010 |
Edge-Locally Homogeneous Graphs
by Roman Nedela
Keywords
covering spaces of graphs, edge-locally homogeneous graphs.
Mathematics Subject Classification
(1991) 05C10, 05C75.
BibTeX reference
@ARTICLE{aumb0105, author = {Roman Nedela}, title = {Edge-Locally Homogeneous Graphs}, journal = {Acta Univ. M. Belii Ser. Math.}, year = {1994}, volume = {1}, ages = {27--32}, isbn = {80-85162-40-7} }